# SDR COMA9660048

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- System (JASC): 5270 · Door Warning System
- Part: Prox Switch
- Part number: 840534
- Condition: Defective
- Location: Cabin Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WARNING ON EICAS DURING FLIGHT.  REPLACED THE DOOR HANDLE PROXIMITY SWITCH.
